# SDR ABXA9700037

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Stub Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN STUB WING JUST OUTBOARD OF NR 3 ENGINE.  FOUND DURING POST-FLIGHT INSPECTION.  REPAIRED HOLE IN STUB WING I/A/W R.E.A. D857-18359.  DEFERRED FOR TRACKING I/A/W R.E.A. D857-18859 AND G.M.M. 7.04, CODE 15. D.I. 848 375.
